# SDR SWAA084721

- Difficulty date: August 25, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 67,043 hours, 60,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545834
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND FLOOR WEB CRACKED AT BS 247, RBL 24.  REPAIRED WEB PER SRM.
